My cat has had a sore on the top of her mouth for over 8 months. We have been to the Vet, and she is on Prednizone now for 5 months-no hlep. They suggested stainless bowl, so we go that, then change cat food to their prescription and she has been on 2 of them. It is a swollen upper lip which seems to have a blister on the "thick part of the lip"
hi and welcome, I hope we can help you and kitty out with some answers. allergies to diet can cause many symptoms. I will give you a site with some pictures for you to compare, kitties blister could well be ECG or eosinophilic granuloma complex....indolent ulcer.
look at that particular photo and see if you think it compares to your kitties and read what the site has to say than we'll discuss further okay.
here is another site for you to look at indolent ulcers of the lip.....
these sites give good information however I do NOT agree with the steroid therapy...this can lead to diabetes in cats and/or many other diseases.....there are other ways to treat more holistically...
Hi, IMO 8 mos is a VERY long time w/ no improvement. I would definitely ask about a biopsy to see what this actually is. If you can, see a veterinary dermatologist. You and your kitty need some answers. This biopsy will give you the answers you need, and that way you'll be able to give the correct meds that will actually help the problem. Prednisone, is a "band aid" when the vet doesn't know what's wrong and not good for your cat long term. There are many dangerous side effects/problems this drug can cause long-term.
I hope you get the answers that you and your kitty deserve! Wishing you well!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.